# SDR 95FDEA01483

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mismfg
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS INSTALLED IN ONE HOLE, THROUGH SHEAR TIE STA 1130, O/B OF STR 29L.  REMOVED DAMAGE FROM FASTENERS AT STA 1130 O/B OF STR 29L.  INSTALLED DOUBLER OF AFT FUSE BELLY SKIN PER SRM 53-30-3.
